Pacific Journal of Mathematics

The radius of starlikeness for a class of regular functions defined by an integral.

V. Karunakaran and M. R. Ziegler

Article information

Source
Pacific J. Math., Volume 91, Number 1 (1980), 145-151.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102778861

Mathematical Reviews number (MathSciNet)
MR612894

Zentralblatt MATH identifier
0448.30016

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)

Citation

Karunakaran, V.; Ziegler, M. R. The radius of starlikeness for a class of regular functions defined by an integral. Pacific J. Math. 91 (1980), no. 1, 145--151. https://projecteuclid.org/euclid.pjm/1102778861


Export citation

References

  • [1] H. S. Al-amiri, On the radius of starlikeness of certain analytic functions,Proc. Amer. Math. Soc, 42 (1974), 466-474.
  • [2] P. L. Bajpai and P. Singh, The radius of starlikeness of certain analyticfunctions Proc. Amer. Math. Soc, 44 (1974), 395-402.
  • [3] S. D. Bernard!, Convex and starlike univalent functions,Trans. Amer. Math. Soc, 135 (1969), 429-446. 4_ ;Tfi radius of univalence of certain anaytic functions, Proc Amer. Math. Soc, 24 (1970), 312-318.
  • [5] R. M. Goel, On radii of starlikeness, convexity, close-to-convexityfor p-valent func- tions. Arch. Rat. Mech. and Anal., 44 (1972), 320-328.
  • [6] R. M. Goel and V. Singh, On radii of univalenceof certain analyticfunctions, Indian J. Pure and App. Math., 4 (1973), 402-421.
  • [7] V. Karunakaran, Certain classes of regular univalent functions,Pacific J. Math., 61 (1975), 173-182.
  • [8] Z. Lewandowski, S. Miller and E. Zlotkiewicz, Generating functions for some classes of univalent functions,Proc. Amer. Math. Soc, 56 (1976), 111-117.
  • [9] R. J. Libera, Some classes of regular univalent functions,Proc. Amer. Math. Soc, 16 (1965), 755-758.
  • [10] R. J. Libera and A. E. Livingston, On the univalence of some classes of regular functions,Proc. Amer. Math. Soc, 3O (1971), 327-336.
  • [11] A. E. Livingston, On the radius of univalence of certain analytic functions,Proc Amer. Math. Soc, 17 (1966), 352-357.
  • [12] K. S. Padmanabhan, On the radius of univalenceof certainclasses ofanalytic functions,J. London Math. Soc, (2) 1 (1969), 225-231.
  • [13] V. Singh and R. M. Goel, On radii of convexity and starlikenessof some classes of functions,J. Math. Soc Japan, 23 (1971), 323-339.